# SDR UALA2011050902305

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,363 hours, 10,868 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ESCAPE SLIDE SQUIB TEST NOT WORKING.  REPLACED BATTERY PACK FOR THE LEFT OVERWING ESCAPE SYSTEM POWER SUPPLY.
